# SDR AALA20030339

- Difficulty date: March 11, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME IN FORWARD CARGO LOWER LEG BENT, SIDE OF FRAME DEFORMED AND RADIUS FROM DENT IN FUSELAGE.  REMOVED AND REPLACED FRAME IN FWD CARGO PER SRM 51-10-04.  (M)
